MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4063 STIMULATION LEAD

INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4063 STIMULATION LEAD
Model Number 4063
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 11/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented with suspected infection at the chest and neck incision.Prior to the surgery the patient¿s stimulation lead had eroded through the neck incision.Physician brought the patient into the operating room and determined there was no infection at the chest and neck incision.Physician flushed the exposed area and sutured the stimulation lead into place.This resolved the issue.
 
Event or Problem Description
Patient presented back to the physician with stimulation lead exposed.Physician brought the patient into the or, removed the stimulation lead, and left the remaining inspire components.

Brand Name
INSPIRE MODEL 4063 STIMULATION LEAD
Common Device Name
INSPIRE MODEL 4063 STIMULATION LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer (Section G)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer Contact
anthony meinz
5500 wayzata blvd.
suite 1600
golden valley, MN 55416
7632057970
MDR Report Key15529421
Report Number3007666314-2022-00011
Device Sequence Number6078940
Product Code MNQ
UDI-Device Identifier10855728005533
UDI-Public10855728005533
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized123
Summary Report (Y/N)Y
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4063
Device Catalogue Number900-001-009
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/03/2022
Supplement Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown